In this paper, the (G'/G)-expansion method is applied to seek traveling wave solutions to the double sinh-Gordon and the generalized form of the double sinh-Gordon equations. With the aid of a symbolic computation system, two types of more general traveling wave solutions (including hyperbolic functions and trigonometric functions) with free parameters are constructed. Solutions concerning solitary and periodic waves are also given by setting the two arbitrary parameters, involved in the traveling waves, as special values.
(G'/G)-expansion method, double sinh-Gordon equation, generalized form of the double sinh-Gordon equation, traveling wave solutions
KHEIRI, HOSSEIN and JABBARI, AZIZEH
"Exact solutions for the double sinh-Gordon and generalized form of the double sinh-Gordon equations by using (G'/G)-expansion method,"
Turkish Journal of Physics: Vol. 34:
2, Article 2.
Available at: https://journals.tubitak.gov.tr/physics/vol34/iss2/2